# SDR 72000002

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-200
- Aircraft serial: 21298
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Jammed
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, L, A

## Discrepancy

STRONG SHUDDER IN AIRCRAFT, TRIM THEN RAN AWAY.  SHUDDER LASTED FOR APPROX 10-15 SECONDS.  TRIM THEN JAMMED BUT WAS MANUALLY OPERATIONAL AFTER PROCEDURES.  EMERGENCY LANDING, DIVERTED FROM ROC TO SYR DUE TO WEATHER.
